Alert archive / Colorado / Special Weather Statements in 2023
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 2, 2023, 8:11 PM MDT for Pueblo County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2023, 8:11 PM MDT (02:11 UTC)
- Expired
- Aug 2, 2023, 9:00 PM MDT
- In force
- 49 min
- Issued by
- NWS Pueblo, CO
- Hail
- 0.25 in
- Wind
- 55
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 13 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.2 hours before the alert went out and 368 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 798 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2314 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
119
WWUS85 KPUB 030211
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
811 PM MDT Wed Aug 2 2023
COZ085-086-030300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
811 PM MDT Wed Aug 2 2023
...Strong thunderstorms will impact portions of south central El Paso
and northeastern Pueblo Counties through 900 PM MDT...
At 811 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Pinon to 10 miles
northeast of Pueblo Airport to near Pueblo Depot. Movement was
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo Depot and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3865 10432 3851 10412 3832 10411 3828 10444
3839 10444 3850 10458
TIME...MOT...LOC 0211Z 220DEG 13KT 3851 10452 3842 10439 3831 10440
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
$$
PSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:03 PM MDT, 5 hours 8 minutes earlier.
Area forecast discussion, Aug 2, 3:03 PM MDT, 5 hours 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 303 PM MDT Wed Aug 2 2023 .SHORT TERM...(This evening through Thursday) Issued at 254 PM MDT Wed Aug 2 2023 Key Messages: 1) Main concern with showers and thunderstorms today will be the risk for Flash Flooding, especially across the central mountains and portions of Lake and Chaffee counties 2) Another round of showers and thunderstorms is expected for Thursday, some of which could be strong to severe. Currently.. Showers and weak thunderstorms have sparked across the high country, and are beginning to make their way off the terrain and into the I- 25 corridor as of 3pm. Drier air has begun to make its way into southwestern Colorado as a wave develops over the Great Basin. PWATs are still high over the northern half of the forecast area, especially for our central mountains which are about 140% of normal through tomorrow morning. Dewpoints are a few degrees lower than expected on our plains, with most of El Paso county sitting in the upper 40s and the rest of our eastern plains in the 50s. Rest of Tonight.. Our first round of showers and thunderstorms is expected to be rather sparse in coverage, though we will continue to see at least a marginal risk for severe development across much of our plains. Main risk for drier areas south of Highway 50 will be damaging winds, as inverted v soundings prevail across that region. For Teller, Fremont, Pueblo, and El Paso counties, storms look to push through between 4pm and 8pm. Main risks will be gusty and erratic outflow winds, small hail, and torrential rainfall. With high pwats and favorable lapse rates, we could see some very localized flash flooding if multiple storms end up training over the same areas. Better moisture and therefore better CAPE will likely exist later on this afternoon and this evening. Depending on outflow collisions and available moisture later on, some storms could see hail up to 1 inch on our far eastern plains, especially along and north of highway 50 through portions of Kiowa, Bent, and Prowers counties. A second, more organized wave comes across western Colorado overnight tonight, bringing another round of potentially heavy rainfall to our central mountains, to include portions of both Lake and Chaffee counties. Long skinny CAPE is forecast for this region overnight, with high pwats and forecast QPF in the range of anywhere from 0.2 to 0.3. Leadville saw a record amount of rain last night, which will lead to favorable antecedent conditions for potential Flash Flooding with any storms that move through tonight. For this reason, a Flash Flood Watch has been hoisted for all of Lake and Chaffee counties valid from 4pm this afternoon until 4am tomorrow morning. Thursday.. Not much movement expected for the ridge tomorrow, which will continue to allow for mostly west-southwesterly flow aloft and east- southeasterly flow at the surface for our plains. Drier air continues to work its way into the mid-levels, which will significantly reduce thunderstorm chances over the high country for tomorrow. Shortwave energy looks to spark showers and thunderstorms across our mountain adjacent plains tomorrow afternoon, with storms developing as early as noon across the Raton Mesa. Better chances for storms come in after 3pm for the rest of the I-25 corridor. Instability looks only slightly more favorable for tomorrow across much of our plains, though we could see some better CAPE realized across the northern and easternmost portions of our forecast area depending on boundary placement later tomorrow afternoon. Current thinking is that highest chances for severe will remain to our northeast where more favorable shear is forecast, but strong to severe storms will be possible across areas that are generally east of I-25 and north of Highway 50 as well. Main risks will include damaging winds, 1 inch hail, and frequent lightning. .LONG TERM...(Thursday night through Wednesday) Issued at 254 PM MDT Wed Aug 2 2023 Key Messages: 1) Strong to severe thunderstorms are possible Thursday and Saturday. Saturday could have very strong thunderstorms if the cap can be broken over the far eastern plains. 2) Northwesterly flow aloft will add increased shear over the region from Saturday onward, so thunderstorms that develop during the period may over-perform as compared to what models suggest. Thursday night and Friday: Strong to severe thunderstorms will be possible throughout the evening on Thursday night over the eastern plains. CAPE values range between models - on the high end the NAM and NAMNest have more than 3000 J/kg of CAPE over the plains, whereas the GFS and the ECMWF have around 1500 to 2000 J/kg. The NAM and NAMNest also have around 40 kts of 0-6km bulk shear over the eastern plains, whereas other models have around 30kts. I believe that the NAM is an outlier and is resolving a bit too much moisture at the lower levels. Therefore, severe weather is still possible, but not to the magnitude as the NAM products. Main risks will be wind gusts from 60 to 70 mph, hail ranging from 1 to 1.5", and low chance at a tornado. Thunderstorms should be out of the region by around midnight. An increase in ridging aloft and fresh precipitation over the plains should stabilize the atmosphere on Friday. Analyzing model skewTs, there is around 1500 J/kg of CAPE over the far eastern plains, but a hearty layer of CIN exists as well, so there will need to be a strong enough lifting mechanism to break that cap and I do not think the shortwave will be enough. So overall, Friday will have generally dry conditions with the best chance of a storm or two over the northern portion of our CWA. Saturday: A nice boundary of high theta-e values is being resolved over the eastern plains with cold front passage expected at some point on Saturday. There is a chance from strong to severe thunderstorms along that theta-e axis, as the instability will be quite high (2000 J/kg) and shear will be around 50 kts. There is a bit of CIN located over the plains, however a cold front would be more than enough to break the cap. If the cap can be broken, I think the hazards would be supercells with large hail (2+"), strong wind winds (60 to 80 mph), and a tornado possible. If the cold front doesn't break the cap... clear skies. Ir really is hard to say at this point, but the atmosphere is expected to be primed for severe thunderstorms on Saturday. We'll continue monitoring when new data comes in. Sunday: A deluge of northerly winds behind a front is expected on Sunday. On the leading edge of the front higher CAPE values and shear values are expected over the eastern mountains and the southern I-25 corridor. A strong to severe thunderstorm will be possible during the evening. Northwesterly flow will be aloft, with a strong jet associated with it. A saying at NWS Pueblo is "don't trust northwesterly flow" - we say that because the amount of shear located over southern Colorado when northwesterly flow is present increases drastically. So the potential for thunderstorm to over-perform from what the models are suggesting is very much there. The frontal surge will force us down in the 80s, however, so good news if you do not like the hot temperatures Monday through Wednesday: Northwesterly flow remains in place throughout the rest of the period, so thunderstorms that are being resolved do have the opportunity to become strong to severe. As a cheeky bonus - notice how I didn't say the word monsoon until now. The moisture tap will no longer be over southern Colorado. Perhaps by the following weekend the tap can organize again, but the PWAT values aloft throughout the week are really reminiscent of winter time. Strange set-up for the summer! && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 254 PM MDT Wed Aug 2 2023 For KCOS and KPUB.. VFR ceilings and visibilities are expected for both stations for the next 24 hours. Showers and thunderstorms are expected within the vicinity of both terminals this afternoon and this evening, and could move on station as well, especially at KCOS, any time between now and 02Z this evening. Main risks with today's storms will be torrential rainfall, flash flooding, hail up to 1 inch, and damaging and erratic wind conditions. Storms move west to east throughout the evening, with clearing skies expected overnight. Winds become mostly northerly and northeasterly overnight. For KALS..VFR ceilings and visibilities are expected for the next 24 hours. Showers and thunderstorms are expected within the vicinity of station this afternoon, especially along the terrain surrounding the terminal, though confidence in storms moving on station is low at this point. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch from 8 PM MDT this evening through late tonight for COZ058>063. && SHORT TERM...EHR LONG TERM...SKELLY AVIATION...EHR
Hazardous weather outlook, Aug 2, 12:06 PM MDT, 8 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1206 PM MDT Wed Aug 2 2023 COZ058>089-093>099-031815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1206 PM MDT Wed Aug 2 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop across the mountains around noon and spread across the adjacent valleys and southeast plains this afternoon and evening. The main risks with thunderstorms today will be lightning, locally heavy rainfall, and some small hail. However, one or two storms could briefly become strong to severe across the southeast plains between 2 PM and 8 PM. Wind gusts to 60 mph, and some brief hail up to 1 inch in diameter will be possible with any stronger storms, especially near the Kansas border. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thursday and onwards, scattered rain showers and thunderstorms will continue, though primarily over the eastern plains. There is potential for strong to severe storms each day, but uncertainty remains at this time for primary hazards and areas of greatest concern. Critical fire weather conditions will start to become elevated across areas west of I25 starting this Friday and continuing into next week as precipitation decreases. The greatest area of concern at this time is the San Luis Valley, where conditions will be driest and windiest. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. EHR/SIMCOE
In the hours before
Special weather statement, Aug 2, 6:42 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
642 PM MDT Wed Aug 2 2023
COZ076>083-086-030145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Wet Mountains above 10000 Ft CO-
642 PM MDT Wed Aug 2 2023
...Strong thunderstorms will impact portions of eastern Fremont,
southwestern Teller, northeastern Custer and west central Pueblo
Counties through 745 PM MDT...
At 641 PM MDT, Doppler radar was tracking developing strong
thunderstorms along a line extending from near Guffey to Royal Gorge
to 8 miles west of Junkins Burn Scar. Movement was northeast at 20
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Junkins Burn Scar, Florence, Cripple Creek, Victor, Royal Gorge,
Florissant, Penrose, Canon City, Beulah and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3876 10505 3803 10488 3805 10529 3840 10535
3868 10558 3870 10557 3870 10533 3906 10533
TIME...MOT...LOC 0041Z 211DEG 20KT 3869 10549 3847 10531 3815 10526
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, Aug 2, 7:00 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT Wed Aug 2 2023
COZ086-030130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
700 PM MDT Wed Aug 2 2023
...A strong thunderstorm will impact portions of northwestern Pueblo
County through 730 PM MDT...
At 700 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo West, or 10 miles northwest of Pueblo. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3838 10457 3835 10470 3850 10481 3851 10463
TIME...MOT...LOC 0100Z 148DEG 2KT 3840 10469
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
PSSpecial weather statement, Aug 2, 7:21 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
721 PM MDT Wed Aug 2 2023
COZ081-083-085-086-030145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
721 PM MDT Wed Aug 2 2023
...A cluster of strong thunderstorms will impact portions of
northeastern Fremont, southeastern Teller, southwestern El Paso and
northwestern Pueblo Counties through 745 PM MDT...
At 720 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Canon City and Penrose, or 19 miles northwest of
Pueblo, moving north at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Victor, Penrose and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3830 10484 3850 10518 3879 10513 3850 10463
TIME...MOT...LOC 0120Z 185DEG 16KT 3845 10489
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSLocal storm report, Aug 2, 7:55 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
755 PM MDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Tstm Wnd Gst 3 W Fountain 38.68N 104.76W
08/02/2023 M60 MPH El Paso CO AWOS
&&
MGLocal storm report, Aug 2, 8:11 PM MDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
811 PM MDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM Tstm Wnd Gst 2 SSE Peterson AFB 38.81N 104.69W
08/02/2023 M62 MPH El Paso CO ASOS
&&
MGSpecial weather statement, Aug 2, 8:11 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
811 PM MDT Wed Aug 2 2023
COZ085-086-030300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
811 PM MDT Wed Aug 2 2023
...Strong thunderstorms will impact portions of south central El Paso
and northeastern Pueblo Counties through 900 PM MDT...
At 811 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Pinon to 10 miles
northeast of Pueblo Airport to near Pueblo Depot. Movement was
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo Depot and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3865 10432 3851 10412 3832 10411 3828 10444
3839 10444 3850 10458
TIME...MOT...LOC 0211Z 220DEG 13KT 3851 10452 3842 10439 3831 10440
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:09 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Aug 2, 6:32 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| Aug 2, 6:38 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Aug 2, 6:42 PM MDT | Special Weather Statement | PUB | Teller | 63 min |
| Aug 2, 7:00 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Aug 2, 7:21 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Aug 2, 7:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 35 min |
| Aug 2, 7:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Aug 2, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso | 65 min |
| Aug 2, 9:01 PM MDT | Special Weather Statement | PUB | Crowley | 59 min |
| Aug 3, 1:32 AM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Aug 3, 2:40 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Aug 3, 3:12 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 24 hr |
| Aug 3, 3:27 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Aug 3, 3:38 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Aug 3, 3:43 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Aug 3, 3:45 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Aug 3, 3:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Aug 3, 4:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Aug 3, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 3, 4:24 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Aug 3, 4:27 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Aug 3, 4:36 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 39 min |
| Aug 3, 4:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Aug 3, 5:00 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Aug 3, 5:08 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| Aug 3, 5:14 PM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| Aug 3, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Aug 3, 5:16 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| Aug 3, 5:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 39 min |
| Aug 3, 5:55 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
Nearby
Special Weather Statements in Colorado, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.